Discussions that mention celebrex

Restless Leg Syndrome board


I've been having trouble with Restless Leg intermittently for about a week (right now i'm in bed about to go to sleep and my leg is going nuts), and i'm wondering if this is a side effect of Celebrex. I've been taking Celebrex 200 mg per day for two weeks, and I'm wondering if this is causing the Restless Leg.
Thanks!
good , I noticed your msg. I was taking Celebrex for years, and had RLS. Last January I start taking Enbrel, and stopped taking Celebrex and I do not have RLS for about the same period.
That is very interesting... I have been on Celebrex for over a year. 200mg 2 times daily. But I think I have had RLS longer than that. I have been on Requip since April, and some nights here lately I have had the sensation of RLS a couple of times but about 3 nights ago my left leg started going crazy, so much so that I had to get up.
My doc told me that RLS could be part of the Fibromyalgia that I have but (not really RLS) put me on the med to see if it helped, if it did then it was RLS. Does that make since? I guess I'm just trying to figure out now if it is really RLS....because of the leg going crazy!! :angel: t-c ...
p.s. back to the celebrex, I think I was having signs of RLS a lot after starting it not sure...
Many NSAID's (non-steroidal antiflammatory medications) can exacerbate (worsen) RLS symptoms. This includes Celebrex. Also, some antidepressants and Benedryl can do the same. These help your sleep but worsen your RLS. Be careful and talk to your doctor, who may be unaware of the connection.

Hope you get some relief!

Blessings,
TexMom
to correct my last post...I did have symptoms of RLS BEFORE I started the Celebrex!! But I do have an appt with my pcp at the end of July..I have a long list that I want to talk to him about!! ;) tiff-cher